Bulletin of the Belgian Mathematical Society - Simon Stevin

Real hypersurfaces in complex projective space whose structure Jacobi operator is $\mathbb D$-parallel

Florentino G. Santos, Young Jin Suh, and Juan de Dios Pérez

Full-text: Open access

Abstract

We prove the non existence of real hypersurfaces in complex projective space whose structure Jacobi operator is parallel in any direction of the maximal holomorphic distribution.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 3 (2006), 459-469.

Dates
First available in Project Euclid: 20 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1161350687

Digital Object Identifier
doi:10.36045/bbms/1161350687

Mathematical Reviews number (MathSciNet)
MR2307681

Zentralblatt MATH identifier
1130.53039

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53B25: Local submanifolds [See also 53C40]

Citation

de Dios Pérez , Juan; Santos, Florentino G.; Suh, Young Jin. Real hypersurfaces in complex projective space whose structure Jacobi operator is $\mathbb D$-parallel. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 459--469. doi:10.36045/bbms/1161350687. https://projecteuclid.org/euclid.bbms/1161350687


Export citation